Publication Type:

Journal Article

Source:

Journal of Physics A: Mathematical and General, Volume 18, Number 16, p.L1021 (1985)

URL:

http://stacks.iop.org/0305-4470/18/i=16/a=005

Abstract:

For the discrete-time quadratic map x t+1 =4x t (1-x t ) the evolution equation for a class of non-uniform initial densities is obtained. It is shown that in the t to infinity limit all of them approach the invariant density for the map.

Cite this Research Publication

Dr. V . M. Nandakumaran, “Invariant density for a class of initial distributions under quadratic mapping”, Journal of Physics A: Mathematical and General, vol. 18, p. L1021, 1985.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS
  • Amrita on Social Media

  • Contact us

    Amrita Vishwa Vidyapeetham
    Amritanagar, Coimbatore - 641 112
    Tamilnadu, India
    • Fax: +91-422-2686274
    • Coimbatore : +91 (422) 2685000
    • Amritapuri   : +91 (476) 280 1280
    • Bengaluru    : +91 (080) 251 83700
    • Kochi              : +91 (484) 280 1234
    • Mysuru          : +91 (821) 234 3479
    • Contact Details »